Integral group ring of Rudvalis simple group

V. A. Bovdi, A. B. Konovalov

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


Using the Luthar-Passi method, we investigate the classical Zassenhaus conjecture for the normalized unit group of the integral group ring of the Rudvalis sporadic simple group Ru. As a consequence, for this group we confirm the Kimmerle conjecture on prime graphs.

Original languageEnglish
Pages (from-to)1-13
Number of pages13
JournalUkrainian Mathematical Journal
Issue number1
Publication statusPublished - Jul 2009
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Integral group ring of Rudvalis simple group'. Together they form a unique fingerprint.

Cite this